# SDR DL72W001904

- Difficulty date: September 29, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 61,005 hours, 41,346 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Nr 1 Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A-SYS HYD FAILURE.  QTY WENT TO -0-, BOTH LOW PRESS LIGHTS ILLUM ON SHORT FINAL.  FOUND B-NUT AT LOWER NR 1 PYLON LOOSE.  TIGHTENED SAME.  INSPECTED CASE DRAIN FILTERS AND SERVICED.
